# SDR SIMA20140914001

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,214 hours, 23,751 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100401
- Part serial: 1778
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION WIND NOISE FROM FRONT GEAR, SUSPECT GEAR DOORS OPENED.  GEAR CYCLE UNSUCCESSFUL AFTER 3 ATTEMPTS.  R & R NLG SEQUENCE PROX SWITCH & PERFORMED RETRACTION & EXTENSION IAW AMM 32-30-00.  PER REQUEST OF REPEAT DESK R & R NLG DOOR LT & RT ACTUATOR IAW AMM 32-33-03.  OPERATIONS CHECKED GOOD. NLG DOOR ACTUATOR RT PN 21180100401, SN 1765.  PROXIMITY NLG 6 PN 8-527-01 SN A28744.
